# SDR 95ZZZX3597

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 503000101109
- Condition: Split
- Location: Mlg Otbd Half
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOT HEARD A LOUD BANG.  WHEN AIRCRAFT CAME TO A STOP, THE OUTBOARD WHEEL HALF HAD SPLIT IN HALF STARTING AT INBOARD WHEEL HALF MATING FLANGE AND CRACK WORKING ITS WAY TOWARD WHEEL BEAD AREA.
